# SDR 2007UALA02722

- Difficulty date: July 19, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 37,568 hours, 10,433 cycles
- Engine: Pwa PW2037
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE ON FWD WALL ON LEFT AFT CABIN LAV STORAGE BAG IS TORN.   09-07-07   FOUND A FAULTY PERSONAL BREATHING EQUIPMENT.  REPLACED PBE.
